# SDR AALA202001239008

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 16,424 hours, 6,309 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Light
- Condition: Illuminated
- Location: Autothrottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO-THROTTLE RED LIGHT FLASHING, UNCOMANDED DISCONNECT. CHECKED AND IAW FIM TASK 22-32-00 T/S AND PERFORMED A/T GND TEST. RESET A/T SYS. PERFORMED GND TEST. A/T SYS TEST NORMAL .
